MathSciNet Relay Station
MathSciNet bibliographic data
MR2188129 (2006h:14005) 14B15 (13A35 14F10 14M15 32C38)
Lauritzen, Niels; Raben-Pedersen, Ulf; Thomsen, Jesper Funch Global $F$-regularity of Schubert varieties with applications to $\scr D$-modules. J. Amer. Math. Soc. 19 (2006), no. 2, 345–355 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement